About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 104272, 9 pages
http://dx.doi.org/10.1155/2014/104272
Research Article

Characterizing -Lie Multiplicative Isomorphisms on Von Neumann Algebras

1Department of Mathematics, Taiyuan University of Technology, Taiyuan 030024, China
2Department of Mathematics, Shanxi University, Taiyuan 030006, China

Received 1 September 2013; Revised 1 December 2013; Accepted 12 December 2013; Published 23 January 2014

Academic Editor: Chi-Keung Ng

Copyright © 2014 Yamin Song et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yamin Song, Jinchuan Hou, and Xiaofei Qi, “Characterizing -Lie Multiplicative Isomorphisms on Von Neumann Algebras,” Abstract and Applied Analysis, vol. 2014, Article ID 104272, 9 pages, 2014. doi:10.1155/2014/104272